# SDR 97ZZZX4903

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R Drive
- Part time: 634 hours
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SHAFT REMOVED FROM AIRCRAFT DUE TO ROUGH BEARING.  FOUND BEARING 406-040-339-105 INSTALLED AT AIRCRAFT HOURS 808.0 HOURS ROUGH.  ALSO, SHAFT 406-040-320-101, TT 1410.8 HOURS.  FORWARD SPLINES WORN AND CORRODED BEYOND LIMITS.
